# SDR ASAA2018041624268

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 618 hours, 159 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MINOR FAULT,  ACFT GROUNDED.  PERFORMED A BITE TEST OF THE NR 1 ENGINE EIU SYSTEM 1 & 2 AND FADEC 1 CHANNEL A & B. ALL TESTED NORMAL IAW AMM 77-00-00. UNABLE TO DUPLICATE FAULT. ACFT OK FOR SERVICE.
